advertisement
Question
Posted by: Bee-Bee | 2011-02-24

Yasmin en libido

Hallo daar Dr. Bets.

Ek het onlangs op Yasmin gegee en my libido is nou " non-existant" .

Kan dit die Yasmin wees, of is dit maar net toevallig dat my libido dramaties afgegaan het toe ek Yasmin begin gebruik het?

Baie dankie,
Bee-Bee

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Hallo Bee-Bee
Die Yasmin kan die sondebok wees! Gesels met jou dokter, dalk is daar 'n laer dosis pil wat sal werk, of alternatief moet jy dalk kyk na 'n ander vorm van voorbehoeding soos die Mirena IUD.
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: Cyberdoc | 2011-02-24

Hallo Bee-Bee
Die Yasmin kan die sondebok wees! Gesels met jou dokter, dalk is daar 'n laer dosis pil wat sal werk, of alternatief moet jy dalk kyk na 'n ander vorm van voorbehoeding soos die Mirena IUD.
Dr Bets

Reply to Cyberdoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement